# SDR LR7A2014061000733

- Difficulty date: June 10, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 67,656 hours, 39,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T4CLAD050
- Condition: Dented
- Location: Bs 210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION,   EXTERIOR FUSELAGE SKIN WAS DISCOVERED DENTED AFT OF FLIGHT DECK PACK EXHAUST BS 210,  WL 186,  RT SIDE, REPAIRED IAW SMP 583, FIG 51-140-12.
